A. N. Tikhonov's theorem for singularly perturbed systems
Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1074-1077
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_5_a11,
author = {M. M. Khapaev},
title = {A. {N.~Tikhonov's} theorem for singularly perturbed systems},
journal = {Doklady Akademii Nauk},
pages = {1074--1077},
year = {1983},
volume = {271},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a11/}
}
M. M. Khapaev. A. N. Tikhonov's theorem for singularly perturbed systems. Doklady Akademii Nauk, Tome 271 (1983) no. 5, pp. 1074-1077. http://geodesic.mathdoc.fr/item/DAN_1983_271_5_a11/